# SDR AALA2009020600458

- Difficulty date: February 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT ROW 10DEF INOPERATIVE.  REPAIRED BROKEN WIRE AT ROW 10DEF.
